# SDR FDEA201802060307

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 80,026 hours, 20,295 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 3 IR MANIFOLD 2 FAIL IN FLIGHT. QRH COMPLIED WITH. RETURN TO DEPARTURE.    BLR U NO CURRENT FAULT ON MFC. MFC FAULT REVIEW SHOWS MFC MON RLY. ESC LRU INOPERATIVE. RESET SHOWS PNEU MANIFOLD 2 FAIL. PERFORMED PNEU MANIFOLD 2 DECAY CHECK IAW AMM36-00-01. MANIFOLD 2 DECAY CHECKED GOOD. NO LEAK NOTED. IAW MOCC RAN THE NR 01 & 02 ENGINE AT 40 PERCENT POWER. COULD NOT DUPLICATE THE MANIFOLD FAILURE AT THIS TIME. ENGINE RUN PERFORMED IAW JRH. MFC RTS TEST CHECKED GOOD. REMOVED AND REPLACED MFC, ALL ZONE 11 AND ZONE 17 A AND ZONE 17 B OVERHEAT DETECTORS. PERFORMED MFC RTS TEST AS PER AMM 36-23-01-5.
